A 25-year-old female asked:
Disclaimer

I take .5 mg of ativan (lorazepam) as needed. I took either 3 or 4 during a bad panic attack while alone. will this negatively affect me?

1 doctor answer
Dr. Douglas Bey
56 years experience in Psychiatry
No: Might make you drowsy but shouldn't hurt you
Answered on May 11, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Warren Everett
Specializes in Family Medicine
Probably not: It doesn't take much of the medicine to get an effect, so the extra medication probably didn't help. I doubt that it is really harmful however. When ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Pamela Pappas
41 years experience in Psychiatry
Panic and Ativan (lorazepam): It sounds like you're not ready to wean from Ativan (lorazepam) just yet, if already having bad panic attacks. There are much better and less habit-f ... Read More
1
1 thank
A 52-year-old female asked:
Dr. Robert Killian
27 years experience in General Practice
Overusing a drug: Yes. It is addictive behavior to take this drug daily and then to take it several times per day. This drug is numbing you up. It is a sedative. It i ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Steven Griggs
38 years experience in Clinical Psychology
If you are allergic: to Ativan (lorazepam), (lorazepam) then yes. But, Ativan (lorazepam) should help relax you, which might be a trigger in your brain that you are losi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month